# SDR VTZA200500128

- Difficulty date: June 28, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N623BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7192
- Engine: Ge CF34*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR COLLAPSED AT THE GATE UPON SWITCHING TO GROUND POWER.  SPANNER END CAP BACKED OUT, VERY HIGH LEAKAGE IN NEUTRAL WITH PRESSURE TO C.2.- DIODE IN NR 2 SOLENOID SHORTED.
